# SDR DALA2018120507046

- Difficulty date: December 4, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD CARGO COMPARTMENT, STATION 500C FUSELAGE FRAME FREE FLANGE IS DENTED BETWEEN STR 24L & 25L. FUSELAGE FRAME STATION 500C FREE FLANGE BETWEEN STR 24L AND 25L WAS REPAIRED PER ETI-37-18-562 R1 AND ERA 573513-14 REV ORIGINAL.
